# SDR UIEA2021111802424

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Engine: Ge CF680C2B5F
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, FULL POWER, SPEED LESS THAN 60 KTS, EICAS MESSAGE ENG 4 REVERSER DISPLAYED. AFTER RTO, MESSAGE DISPLAYS AS STATUS MSG ENG 4 REVERSER AFTER RTO.(  ITEM 1. TRANSFERRED TO MDDR 157066 PER MEL 78-31-01A.   /   ITEM 2. PERFORMED HIGH ENERGY STOP INSP.  NO DEFECTS FOUND.   /     /    )
